advertisement
Question
Posted by: R | 2010/08/17

escapelle

i used escapelle on the 10th of Aug. I had finished my period on the 6th. Now I have started bleeding again on the 14th! Quite progressively heavy like wen i have my period. is this a period or what?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is an effect of the Escapelle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/08/20

It is an effect of the Escapelle.

Best wishes

Reply to gynaedoc
Posted by: lelo | 2010/08/17

that messes your menstrual cycle. it is normal

Reply to lelo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement